# SDR IPXA11567298

- Difficulty date: May 19, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 26,148 hours, 13,557 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102465
- Condition: Dented
- Location: Bs 540 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S1C9,  MAIN CARGO COMPARTMENT STA 540 FRAME DENTED AT STRINGER 16R BEHIND ISOLATOR.  REPAIRED DAMAGED FRAME IAW EO B757-5310-43135-A.
